# SDR CA110223004

- Difficulty date: February 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,156 hours
- Engine: Ge CF348C5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Mlg Trunnion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS REPORT GENERATED TO HIGHLIGHT THE FINDINGS ON THE MLG OF SEVERAL AC IN OUR FLEET.  FOUND DURING HEAVY MX CHECKS.  THE FWD TRUNNION BUSHINGS ARE FOUND TO BE MIGRATING. THIS HAS BEEN FOUND ON BOTH THE LT AND RT MLG. REF: CMM 32-11-06, FIG 3, SHEET 7, ITEM 2060.
